Advertisement

Mathematische Zeitschrift

, Volume 138, Issue 1, pp 15–20 | Cite as

On homogeneous systems of linked symmetric designs

  • Ryuzaburo Noda
Article

Keywords

Homogeneous System Symmetric Design 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bose, R. C.: A Note on the resolvability of balanced incomplete block designs. Sankhya.6, 105–110 (1942)Google Scholar
  2. 2.
    Cameron, P. J.: On groups with several doubly transitive permutation representations. Math. Z.128, 1–14 (1972)Google Scholar
  3. 3.
    Mann, H. B.: Difference sets in elementary abelian groups, Illinois J Math.9, 212–219 (1965)Google Scholar
  4. 4.
    Menon, P. K.: On difference sets whose parameters satisfy a certain, relation. Proc. Amer. math. Soc.13, 739–745 (1962)Google Scholar
  5. 5.
    Szerkeres, G.: A new class of symmetric designs. J. Combinat. Theory6, 219–221 (1969)Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Ryuzaburo Noda
    • 1
  1. 1.Dept. of Mathematics College of General EducationOsaka UniversityToyonaka, OsakaJapan

Personalised recommendations